# SDR CA080611002

- Difficulty date: March 18, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Bell 206L-4
- Aircraft time: 1 hours
- Engine: Allsn 250C30P
- System (JASC): 6220 · Main Rotor Head
- Part: Bearing Race
- Part number: C807382
- Condition: Fractured
- Location: Push-Pull
- Part time: 5,059 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE PUSH-PULL CONTROL ASSY CENTER RACE FRACTURED AS A RESULT OF FATIQUE. THE FRACTURE OCCURED NEAR WHERE THE ASSY WAS LOCATED IN AN INSTALLATION-INDUCED BEND RADIUS.
